Alert archive / Missouri / Tornado Warnings in 2005

Tornado Warning 16, NWS Springfield, MO

June 13, 2005Phelps County, Missouri

NWS Springfield, MO issued this tornado warning at Jun 13, 2005, 7:35 PM CDT for Phelps County, Missouri. It was in force for 29 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 7:35 PM CDT (00:35 UTC)
Expired
Jun 13, 2005, 8:04 PM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Phelps County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:48 PM CDTFUNNEL CLOUDNewburg, MO
Jun 13, 7:48 PM CDTFUNNEL CLOUDNewburg, MO
Jun 13, 7:53 PM CDTFUNNEL CLOUD1 Nw Rolla, MO
Jun 13, 7:53 PM CDTFUNNEL CLOUD1 Nw Rolla, MO
Jun 13, 7:55 PM CDTTSTM WND DMGSt James, MOSEVERAL LARGE TREES UPROOTED DEBRIS REPORTED IN THE AIR. POSSIBLE TORNADO. REPORTED BY OFF DUTY NWS EMPLOYEE.
Jun 13, 7:55 PM CDTTSTM WND DMGSt James, MOSEVERAL LARGE TREES UPROOTED DEBRIS REPORTED IN THE AIR. POSSIBLE TORNADO. REPORTED BY OFF DUTY NWS EMPLOYEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 140035
TORSGF
MOC161-140100-
/O.NEW.KSGF.TO.W.0016.050614T0035Z-050614T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  PHELPS COUNTY IN CENTRAL MISSOURI.

* UNTIL 800 PM CDT.

* AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR DOOLITTLE...OR NEAR ROLLA...AND MOVING EAST
  AT 30 MPH.

* THIS TORNADIC STORM WILL BE...
  NEAR ROLLA BY 740 PM CDT.
  NEAR ST. JAMES BY 755 PM CDT.

THE TOWN OF NORTHWYE IS ALSO IN THE PATH OF THIS TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3804 9190 3792 9191 3787 9154 3807 9154

$$

RUNNELS
2 follow-up statements
000 
WWUS53 KSGF 140049
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT MON JUN 13 2005

MOC161-140100-
/O.CON.KSGF.TO.W.0016.000000T0000Z-050614T0100Z/
PHELPS MO-
747 PM CDT MON JUN 13 2005

...A TORNADO WARNING CONTINUES FOR PHELPS COUNTY UNTIL 800 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO..  THIS DANGEROUS
STORM WAS LOCATED NEAR ROLLA...AND MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE...
  NEAR ST. JAMES BY 800 PM CDT.

THE TOWN OF NORTHWYE IS ALSO IN THE PATH OF THIS TORNADO.

MULTIPLE REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED BETWEEN NEWBERG 
AND ROLLA.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3804 9179 3792 9179 3790 9154 3807 9154

$$

RUNNELS
000 
WWUS53 KSGF 140104
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT MON JUN 13 2005

MOC161-140112-
/O.EXP.KSGF.TO.W.0016.000000T0000Z-050614T0100Z/
PHELPS MO-
802 PM CDT MON JUN 13 2005

...THE TORNADO WARNING FOR PHELPS COUNTY HAS BEEN ALLOWED TO
EXPIRE...

AT 759 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
TORNADIC STORM WHICH PROMPTED THE WARNING HAD MOVED TO ALONG THE 
PHELPS AND CRAWFORD COUNTY BORDER.  SEVERAL FUNNEL CLOUDS HAVE BEEN 
REPORTED BUT NO REPORTS OF TORNADOES HAVE BEEN RECEIVED. 

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL 
WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT FOR PHELPS COUNTY AND MUCH OF 
SOUTHERN MISSOURI.  STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA 
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 3804 9179 3792 9179 3790 9154 3807 9154

$$

RUNNELS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:25 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 13, 3:25 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005

.DISCUSSION...

INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.

AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.

AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.

AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.  SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.

OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.

WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
  PRODUCE:

  DAMAGING WINDS IN EXCESS OF 70 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  ISOLATED TORNADOES.
  LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
  COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
  SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
  INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
  SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
  ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
  HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
  ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
  WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
  STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
  SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
  ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/CRAMER/SAW

In the hours before

Local storm report, Jun 13, 6:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0648 PM     FUNNEL CLOUD     VERONA                  36.97N 93.80W
06/13/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            VERONA FD REPORTS FUNNEL CLOUD
Special weather statement, Jun 13, 6:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT MON JUN 13 2005

MOZ070-140030-
PULASKI-
653 PM CDT MON JUN 13 2005

...SIGNIFICANT WEATHER ADVISORY FOR PULASKI COUNTY UNTIL 730 PM
CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAYNESVILLE...OR 12 MILES NORTHWEST OF FORT
LEONARD WOOD...AND MOVING NORTHEAST AT 30 MPH.

PEOPLE IN NORTHERN PULASKI COUNTY...INCLUDING THE CITIES OF
WAYNESVILLE...ST. ROBERT AND DIXON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

RUNNELS
Local storm report, Jun 13, 7:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             2 E MT VERNON           37.10N 93.79W
06/13/2005  1.00 INCH        LAWRENCE           MO   AMATEUR RADIO
Local storm report, Jun 13, 7:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
720 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             REPUBLIC                37.12N 93.48W
06/13/2005  1.00 INCH        GREENE             MO   AMATEUR RADIO

0718 PM     HAIL             CHESAPEAKE              37.12N 93.68W
06/13/2005  0.88 INCH        LAWRENCE           MO   AMATEUR RADIO

0719 PM     HAIL             REPUBLIC                37.12N 93.48W
06/13/2005  1.75 INCH        GREENE             MO   LAW ENFORCEMENT
Local storm report, Jun 13, 7:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
727 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             SOUTH WEST CITY         36.52N 94.60W
06/13/2005  0.75 INCH        MCDONALD           MO   LAW ENFORCEMENT

0726 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  1.00 INCH        GREENE             MO   NWS EMPLOYEE

            SOUTH SIDE OF SPRINGFIELD
Local storm report, Jun 13, 7:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  1.75 INCH        GREENE             MO   AMATEUR RADIO

            JAMES RIVER AND FF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:01 PM CDTTornado WarningSGFChristian, Greene61 min
Jun 13, 7:08 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski52 min
Jun 13, 7:10 PM CDTSevere Thunderstorm WarningSGFLawrence51 min
Jun 13, 7:24 PM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Jun 13, 7:41 PM CDTTornado WarningSGFWebster63 min
Jun 13, 7:56 PM CDTSevere Thunderstorm WarningSGFBarry51 min
Jun 13, 8:02 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Jun 13, 8:31 PM CDTTornado WarningSGFWright66 min
Jun 13, 8:44 PM CDTSevere Thunderstorm WarningSGFStone, Taney71 min
Jun 13, 9:16 PM CDTTornado WarningSGFTexas74 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFWebster37 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas78 min
Jun 13, 9:40 PM CDTSevere Thunderstorm WarningSGFWright50 min
Jun 13, 9:42 PM CDTSevere Thunderstorm WarningSGFOzark64 min
Jun 13, 10:09 PM CDTTornado WarningSGFDent66 min
Jun 13, 10:11 PM CDTSevere Thunderstorm WarningSGFHowell64 min
Jun 13, 10:26 PM CDTTornado WarningSGFTexas24 min
Jun 13, 10:34 PM CDTSevere Thunderstorm WarningSGFShannon56 min
Jun 13, 10:41 PM CDTSevere Thunderstorm WarningSGFStone, Taney34 min

Nearby

Tornado Warnings in Missouri, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.